# SDR AT9900517

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S29559781200
- Condition: Corroded
- Location: Bs 484-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL. FOUND FWD CARGO TRACK FWD PIT AT BS 484-590 CORRODED.  REMOVED AND REPLACED, DRILLED, COUNTERSUNK HOLES, ALODINED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 53-01 FIG1.
